Advertisement

Mathematische Annalen

, Volume 287, Issue 1, pp 275–285 | Cite as

Casson's invariant of Seifert homology 3-spheres

  • Shinji Fukuhara
  • Yukio Matsumoto
  • Koichi Sakamoto
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Akubult, S., McCarthy, J.: Casson's Invariant for Oriented Homology 3-spheres—an exposition. PreprintGoogle Scholar
  2. 2.
    Boyer, S., Nicas, A.: Varieties of group representations and Casson's invariant for rational hornology 3-spheres. to appear in Trans. Am. Math. Soc.Google Scholar
  3. 3.
    Casson, A.: Lecture at MSRI 1985Google Scholar
  4. 4.
    Fukuhara, S., Maruyama, N.: A sum formula for Casson's λ-invariant. Tokyo J. Math.11, 281–287 (1988)Google Scholar
  5. 5.
    Fintushel, R., Stern, R.: Instanton homology of Seifert fibered homology three spheres. PreprintGoogle Scholar
  6. 6.
    Gordon, C.: Knots, homology 3-spheres and contractible 4-manifolds. Topology14, 151–172 (1975)CrossRefGoogle Scholar
  7. 7.
    Hamm, H.: Exotische Sphären als Umgebungsränder in speziellen komplexen Räumen. Math. Ann.197, 44–56 (1972)Google Scholar
  8. 8.
    Hirzebruch, F.: Pontrjagin classes of rational homology manifolds and the signature of some affine hypersurfaces. Proceedings of Liverpool Singularities Symposium II. (Lect. Notes Math., vol 209, pp. 207–212) Berlin Heidelberg New York: Springer 1971Google Scholar
  9. 9.
    Hirzebruch, F., Zagier, D.: The Atiyah-Singer theorem and elementary number theory. Math. Lecture Ser. 3, Berkeley: Publish or Perish 1974Google Scholar
  10. 10.
    Hoste, J.: A formula for Casson's invariant. Trans. Am. Math. Soc.297, 547–562 (1986)Google Scholar
  11. 11.
    Neumann, W., Raymond, F.: Seifert manifolds, plumbing, μ-invariant and orientation reversing maps. Algebraic and Geometric Topology (Lect. Notes. Math., vol 664, pp. 163–196 Berlin Heidelberg New York: Springer 1978Google Scholar
  12. 12.
    Neumann, W., Wahl, J.: Casson invariant of links of singularities. To appear in: Comment. Math. Helv.Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Shinji Fukuhara
    • 1
  • Yukio Matsumoto
    • 2
  • Koichi Sakamoto
    • 1
  1. 1.Department of MathematicsTsuda CollegeTokyoJapan
  2. 2.Department of MathematicsUniversity of TokyoTokyoJapan

Personalised recommendations